Afrika Matematika

, Volume 28, Issue 1–2, pp 99–107 | Cite as

On certain subclasses of multivalent functions defined by a generalized fractional differintegral operator

  • M. K. Aouf
  • A. O. Mostafa
  • H. M. ZayedEmail author


The purpose of this paper is to introduce subclasses of multivalent functions by using linear operator defined by generalized fractional differintegral operator. We investigate various properties for functions of these subclasses.


Multivalent functions Hadamard product (or convolution)  Generalized fractional integral operator Generalized fractional derivative operator 

Mathematics Subject Classification

30C45 30C50 


  1. 1.
    Aouf, M.K., Seoudy, T.M.: Some properties of certain subclasses of \(p\)-valent Bazilevič functions associated with the generalized operator. Appl. Math. Lett. 24(11), 953–1958 (2011)CrossRefzbMATHGoogle Scholar
  2. 2.
    Goyal, G.P., Prajapat, J.K.: A new class of analytic \(p\)-valent functions with negative coefficients and fractional calculus operators. Tamsui Oxford Univ. J. Math. Sci. 20(2), 175–186 (2004)MathSciNetzbMATHGoogle Scholar
  3. 3.
    Miller, S.S., Mocanu, P.T.: Second order differential inequalities in the complex plane. J. Math. Anal. Appl. 65(2), 289–305 (1978)MathSciNetCrossRefzbMATHGoogle Scholar
  4. 4.
    Mostafa, A.O., Aouf, M.K., Shamandy, A., Adwan, E.A.: Certain subclasses of \(p\)-valent meromorphic functions associated with a new operator. J. Complex Anal. 1–4 (2013)Google Scholar
  5. 5.
    Muhammad, A.: Some properties of the generalized class of non-Bazilevič functions. Acta Univ. Apulensis Math. Inform. 25, 307–312 (2011)Google Scholar
  6. 6.
    Noor, K.I.: On subclasses of close-to-convex functions of higher order. Int. J. Math. Math. Sci. 15, 279–290 (1992)MathSciNetCrossRefzbMATHGoogle Scholar
  7. 7.
    Noor, K.I., Muhammad, A.: On certain properties of the class of generalized \(p\)-valent non-Bazilevič functions. Acta Univ. Apulensis Math. Inform. 20, 25–30 (2009)zbMATHGoogle Scholar
  8. 8.
    Obradović, M.: A class of univalent functions. Hokkaido Math. J. 27(2), 329–355 (1998)MathSciNetCrossRefzbMATHGoogle Scholar
  9. 9.
    Owa, S.: On the distortion theorems. I. Kyungpook Math. J. 18, 53–591 (1978)MathSciNetzbMATHGoogle Scholar
  10. 10.
    Owa, S.: On certain Bazilevi\(\check{c}\) functions of order \( \beta, \)Internat. J. Math. Math. Sci. 15(3), 613–616 (1992)MathSciNetCrossRefGoogle Scholar
  11. 11.
    Owa, S., Srivastava, H.M.: Univalent and starlike generalized hypergeometric functions. Canad. J. Math. 39, 1057–1077 (1987)MathSciNetCrossRefzbMATHGoogle Scholar
  12. 12.
    Padmanabhan, K.S., Parvatham, R.: Properties of a class of functions with bounded boundary rotation. Ann. Polon. Math. 31, 311–323 (1975)MathSciNetzbMATHGoogle Scholar
  13. 13.
    Pinchuk, B.: Functions with bounded boundary rotation. Israel J. Math. 10, 7–16 (1971)MathSciNetCrossRefzbMATHGoogle Scholar
  14. 14.
    Prajapat, J.K., Aouf, M.K.: Majorization problem for certain class of \(p\)-valently analytic function defined by generalized fractional differintegral operator. Comput. Math. Appl. 63(1), 42–47 (2012)MathSciNetCrossRefzbMATHGoogle Scholar
  15. 15.
    Prajapat, J.K., Raina, R.K., Srivastava, H.M.: Some inclusion properties for certain subclasses of strongly starlike and strongly convex functions involving a family of fractional integral operators. Integral Transforms Spec. Funct. 18(9), 639–651 (2007)MathSciNetCrossRefzbMATHGoogle Scholar
  16. 16.
    Seoudy, T.M., Aouf, M.K.: Subclasses of \(p-\)valent functions of bounded boundary rotation involving the generalized fractional differintegral operator. C. R. A. Cad. Sci. Paris, Ser. I 351, 787–792 (2013)Google Scholar
  17. 17.
    Srivastava, H.M., Owa, S.: Some characterizations and distortions theorems involving fractional calculus, generalized hypergeometric functions, Hadamard products, linear operators and certain subclasses of analytic functions. Nagoya Math. J. 106, 1–28 (1987)MathSciNetCrossRefzbMATHGoogle Scholar
  18. 18.
    Srivastava, H.M., Saigo, M., Owa, S.: A class of distortion theorems involving certain operators of fractional calculus. J. Math. Anal. Appl. 131, 412–420 (1988)MathSciNetCrossRefzbMATHGoogle Scholar
  19. 19.
    Tang, H., Deng, G.-T., Li, S.-H., Aouf, M.K.: Inclusion results for certain subclasses of spiral-like multivalent functions involving a generalized fractional differintegral operator. Integral Transforms Spec. Funct. 24(11), 873–883 (2013)MathSciNetCrossRefzbMATHGoogle Scholar
  20. 20.
    Wang, Z., Gao, C., Liao, M.: On certain generalized class of non-Bazilevič functions. Acta Math. Acad. Paedagog. Nyhazi (N.S.) 21, 147–154 (2005)Google Scholar

Copyright information

© African Mathematical Union and Springer-Verlag Berlin Heidelberg 2016

Authors and Affiliations

  1. 1.Department of Mathematics, Faculty of ScienceMansoura UniversityMansouraEgypt
  2. 2.Department of Mathematics, Faculty of ScienceMenofia UniversityShebin ElkomEgypt

Personalised recommendations